# SDR YENA2024011000022

- Difficulty date: January 5, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 988 hours, 147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Part serial: M34293
- Condition: Failed
- Location: 7500mm
- Part time: 988 hours, 146 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8405, BOS-JFK. 'L1 DOOR WONT ARM ( PASS/OVERWING DOORSLIDE/RAFTS ); REMOVED AND REPLACED OF L1 DOOR SLIDE IAW AMM 25-62-44. ALL OPS CHECK OK. MDDR CLEARED. MX-4 UPDATED. PLACARDS REMOVED.'
